I just had my first cortisone shot in my knee at 9:15am on 9/13/13 my family doctor gave it to me and went in the top of my knee and had to reposition the needle twice because it hurt so badly.I had a MRI and I was told I had arthritis but also I seen something I asked what it was he told me there is fuild under my knee.I went back to work after the shot like normal used ice and I can hardly walk on my leg I can not bend my knee at all and the couple times I tried it felt like a electric shock going through my entire leg I have come and go numbness in my heal and tingling in my toes shooting pain down my feamer up my thigh.i was never put on crutches or put in a brace or ace wrapped nothing.what caused all this my dog wrapped her leash around my ankle and took off on me and I flew down deck stairs and I heard a pop and for two weeks my knee kept locking up.something doesn't seem right.I was first put on voltaren 75mg once a day then ended up in the hospital because of the pain and put on prednisone 20mg 2 tablets once a day but heard I willn gain weight and i stopped taking that and I also was put on oxycodone 325mg 1-2 tablets every 4hrs for pain.should I go get a second opinion? Should the water under the knee be drained first then another MRI be done then talked on what to do from there or is what the doctor did was right?View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.